# SDR CALA2017052701604

- Difficulty date: May 26, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 73,245 hours, 8,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK EMERGENCY LIGHT FND R5 DOOR CREW REST EMERGENCY LIGHT INOPERATIVE.  THE EMERGENCY LIGHT WAS REPLACED AND OPS TESTED GOOD IAW AMM 33-51-07-962-001 REV.87.
